# SDR MWEA010476

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONERON 24 LEFT HAS AREA OF LIGHT CORROSION FROM STATION 756 TO 766.   BLENDED CORROSION, REMOVED DAMAGED SECTION OF LONGERON, FABRICATED LONGERON REPAIR SECTION, FABRICATED REPAIR SPLICE, INSTALLED SPLICE AND LONGERON.
